Motrin Super Strength Pain Relief Ibuprofen 400mg Tablets
Motrin Super Strength Pain Relief Ibuprofen 400mg Tablets provide fast and effective relief from aches and pains. Each tablet contains 400 milligrams of ibuprofen, a powerful pain reliever that can alleviate various types of pain.
- Relieves mild to moderate pain
- 400 mg ibuprofen
- Treats headache/migraine, menstrual cramps, cold and flu, sprains and strains, joint and back ache, toothache, and muscle inflammation
- Easy to swallow
For adults and children over 12 years of age, take 1 tablet every 4 to 6 hours as needed, up to a maximum daily dose of 3 tablets. It is important not to exceed the recommended dosage and to consult a doctor or dentist if using this product for pain for more than 5 days or for fever for more than 3 days.
Side effects are more likely to occur at higher doses. Please refer to the product’s monograph or consult a healthcare provider for more detailed information, including reported side effects and contraindications.
Medicinal Ingredient: Ibuprofen 400mg
Non-Medicinal Ingredients (alphabetical): Carnauba wax, colloidal silicon dioxide, corn starch, FD&C Yellow No. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.